Annales Henri Poincaré

, Volume 9, Issue 7, pp 1309–1369

Exponential Decay of Correlations in Multi-Dimensional Dispersing Billiards

Authors

    • Mathematical Institute of the Technical University of Budapest
  • Imre Péter Tóth
    • MTA-BME Stochastics Research Group
Article

DOI: 10.1007/s00023-008-0389-1

Abstract.

We prove exponential decay of correlations for a “reasonable” class of multi-dimensional dispersing billiards. The scatterers are required to be C 3 smooth, the horizon is finite, there are no corner points. In addition, we assume subexponential complexity of the singularity set.

Copyright information

© Birkhaueser 2008